Aral A.Gupta V.2020-06-252020-06-25201119950802https://doi.org/10.1134/S1995080211010033https://hdl.handle.net/20.500.12587/2204In this paper, we introduce and study a new sequence of positive linear operators acting on the spaces of continuous function on positive semi-axis. These operators are defined by means of the q-integral, which generalize the Szász Durrmeyer operators. We study their approximation property by presenting a direct approximation theorem on polynomial weighted spaces and the rate of convergence by means of weighted modulus of continuity. Also, we establish an asymptotic formula with respect to weighted norm. © 2011 Pleiades Publishing, Ltd.eninfo:eu-repo/semantics/closedAccessmodulus of continuityq-Gamma functionq-integersq-Szász-Durrmeyer operatorsGeneralized Szász Durrmeyer operatorsArticle321233110.1134/S19950802110100332-s2.0-79953165724Q2WOS:000213029400003N/A